CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Bessel F-isocrystals for reductive groups 期刊论文
INVENTIONES MATHEMATICAE, 2022, 页码: 96
Authors:  Xu, Daxin;  Zhu, Xinwen
Favorite  |  View/Download:30/0  |  Submit date:2022/04/02
Partial orders on conjugacy classes in the Weyl group and on unipotent conjugacy classes 期刊论文
ADVANCES IN MATHEMATICS, 2021, 卷号: 383, 页码: 28
Authors:  Adams, Jeffrey;  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:46/0  |  Submit date:2021/10/26
Reductive groups  Weyl groups  Conjugacy classes  Partial orders  
On Some Generalized Rapoport-Zink Spaces 期刊论文
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 2020, 卷号: 72, 期号: 5, 页码: 1111-1187
Authors:  Shen, Xu
Favorite  |  View/Download:44/0  |  Submit date:2021/01/14
Rapoport-Zink space  shtuka  Shimura variety  K3 surface  
A geometric interpretation of Newton strata 期刊论文
SELECTA MATHEMATICA-NEW SERIES, 2020, 卷号: 26, 期号: 1, 页码: 16
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:54/0  |  Submit date:2020/05/24
p-Adic groups  Newton decomposition  sigma-Conjugacy classes  
Harish-Chandra's orthogonality relations for admissible representations 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2020, 卷号: 22, 期号: 4, 页码: 1095-1113
Authors:  Huang, Jing-Song;  Milicic, Dragan;  Sun, Binyong
Favorite  |  View/Download:69/0  |  Submit date:2020/05/24
Harish-Chandra orthogonality relations  real reductive group  Harish-Chandra module  homological pairing  elliptic pairing  
Connected components of closed affine Deligne-Lusztig varieties 期刊论文
MATHEMATISCHE ANNALEN, 2019, 卷号: 375, 期号: 3-4, 页码: 1355-1392
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:61/0  |  Submit date:2020/05/24
20G25  14G35  
CONNECTED COMPONENTS OF CLOSED AFFINE DELIGNE-LUSZTIG VARIETIES IN AFFINE GRASSMANNIANS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 5, 页码: 1357-1397
Authors:  Nie, Sian
Favorite  |  View/Download:77/0  |  Submit date:2018/11/16
Upper bounds for geodesic periods over rank one locally symmetric spaces 期刊论文
FORUM MATHEMATICUM, 2018, 卷号: 30, 期号: 5, 页码: 1065-1077
Authors:  Frahm, Jan;  Su, Feng
Favorite  |  View/Download:74/0  |  Submit date:2018/10/07
Locally symmetric spaces  automorphic forms  geodesic periods  totally geodesic cycles  unitary representations  reductive Lie groups  
Basic functions and unramified local L-factors for split groups 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 5, 页码: 777-812
Authors:  Li, Wen-Wei
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
L-function  Satake isomorphism  generalized Kostka-Foulkes polynomial  
basicfunctionsandunramifiedlocallfactorsforsplitgroups 期刊论文
sciencechinamathematics, 2017, 卷号: 60, 期号: 5, 页码: 777
Authors:  Li Wenwei
Favorite  |  View/Download:54/0  |  Submit date:2020/01/10